RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 3, Pages 66–67 (Mi faa2008)  

This article is cited in 16 scientific papers (total in 17 papers)

Brief communications

Algebraic bundles over $P^n$ and problems of linear algebra

J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand


Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:3, 212–214

Bibliographic databases:

UDC: 513.015.7
Received: 10.01.1978

Citation: J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Algebraic bundles over $P^n$ and problems of linear algebra”, Funktsional. Anal. i Prilozhen., 12:3 (1978), 66–67; Funct. Anal. Appl., 12:3 (1978), 212–214

Citation in format AMSBIB
\Bibitem{BerGelGel78}
\by J.~H.~Bernstein, I.~M.~Gel'fand, S.~I.~Gel'fand
\paper Algebraic bundles over $P^n$ and problems of linear algebra
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 3
\pages 66--67
\mathnet{http://mi.mathnet.ru/faa2008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509387}
\zmath{https://zbmath.org/?q=an:0402.14005}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 3
\pages 212--214
\crossref{https://doi.org/10.1007/BF01681435}


Linking options:
  • http://mi.mathnet.ru/eng/faa2008
  • http://mi.mathnet.ru/eng/faa/v12/i3/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, Yu. I. Manin, “Instantons and bundles on $\mathbb{CP}^3$”, Funct. Anal. Appl., 13:2 (1979), 124–134  mathnet  crossref  mathscinet  zmath
    2. F. Dzh. Daison, “Upuschennye vozmozhnosti”, UMN, 35:1(211) (1980), 171–191  mathnet  mathscinet  zmath
    3. A. A. Beilinson, S. I. Gel'fand, Yu. I. Manin, “An instanton is determined by its complex singularities”, Funct. Anal. Appl., 14:2 (1980), 118–119  mathnet  crossref  mathscinet  zmath
    4. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    5. M. M. Kapranov, “Derived category of coherent sheaves on Grassman manifolds”, Funct. Anal. Appl., 17:2 (1983), 145–146  mathnet  crossref  mathscinet  zmath  isi
    6. M. M. Kapranov, “On the derived category of coherent sheaves on Grassmann manifolds”, Math. USSR-Izv., 24:1 (1985), 183–192  mathnet  crossref  mathscinet  zmath
    7. M. M. Kapranov, “The derived category of coherent sheaves on the square”, Funct. Anal. Appl., 20:2 (1986), 141–142  mathnet  crossref  mathscinet  zmath  isi
    8. V. A. Ginzburg, “Equivariant cohomologies and Kähler's geometry”, Funct. Anal. Appl., 21:4 (1987), 271–283  mathnet  crossref  mathscinet  zmath  isi
    9. M. M. Kapranov, “On the derived category and $K$-functor of coherent sheaves on intersections of quadrics”, Math. USSR-Izv., 32:1 (1989), 191–204  mathnet  crossref  mathscinet  zmath
    10. V. A. Ginzburg, “Fourier–Langlands transformations on reductive groups”, Funct. Anal. Appl., 22:2 (1988), 143–144  mathnet  crossref  mathscinet  zmath  isi
    11. A. I. Bondal, M. M. Kapranov, “Representable functors, Serre functors, and mutations”, Math. USSR-Izv., 35:3 (1990), 519–541  mathnet  crossref  mathscinet  zmath  isi
    12. A. N. Rudakov, “Integral-valued bilinear forms and vector bundles”, Math. USSR-Sb., 66:1 (1990), 189–197  mathnet  crossref  mathscinet  zmath  isi
    13. I. A. Panin, “Algebraic $K$-theory of Grassmann varieties and their convoluted forms”, Funct. Anal. Appl., 23:2 (1989), 143–144  mathnet  crossref  mathscinet  zmath  isi
    14. A. E. Polishchuk, “I. N. Bernstein–I. M. Gel'fand–S. I. Gel'fand equivalence for triangulated categories generated by helixes”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 127–140  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. A. I. Bondal, A. E. Polishchuk, “Homological properties of associative algebras: the method of helices”, Russian Acad. Sci. Izv. Math., 42:2 (1994), 219–260  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. V. Yu. Baranovsky, “BGG correspondence for toric complete intersections”, Mosc. Math. J., 7:4 (2007), 581–599  mathnet  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:717
    Full text:374
    References:57
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019